# SDR DL76S970585

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT AFT SERVICE DOOR INTERIOR EMERGENCY EXIT LIGHT SIGNS INOP.  REPLACED BATTERY PACK, CHECKS GOOD.
